Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The stability of pseudospectral-Chebyshev methods

Author: David Gottlieb
Journal: Math. Comp. 36 (1981), 107-118
MSC: Primary 65N30; Secondary 65N35
MathSciNet review: 595045
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The stability of pseudospectral-Chebyshev methods is demonstrated for parabolic and hyperbolic problems with variable coefficients. The choice of collocation points is discussed. Numerical examples are given for the case of variable coefficient hyperbolic equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N35

Retrieve articles in all journals with MSC: 65N30, 65N35

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society